# SDR DALA2019122407524

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 69,762 hours, 51,337 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Detached
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER IS MISSING. FELL OFF ON SHORT FINAL. REPLACED THE WINDSHIELD WIPER ARM AND BLADE IAW AMM 30-42, OPS CKECKED GOOD.
